# SDR VNAA2009092300006

- Difficulty date: September 20, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 12,262 hours, 12,787 cycles
- Engine: Ge CF343B1
- Engine time: 12,262 hours, 12,787 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, INGESTED SMALL BIRD(S) IN LEFT ENGINE.  AIRCRAFT RETURNED TO DAY WITHOUT INCIDENT.  MAINTENANCE INSPECTED LT ENGINE PER THE MANUFACTURER MAINTENANCE MANUAL AND REPLACE FAN BLADES.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
